# SDR AALA201709059025

- Difficulty date: September 2, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 49,226 hours, 28,688 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT STAY ARMED.  MAINTENANCE ADJUSTED THE DOOR ARMING HANDLE PROXIMITY SWITCH IAW AMM 52-11-22.
